Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Differential posets

Author: Richard P. Stanley
Journal: J. Amer. Math. Soc. 1 (1988), 919-961
MSC: Primary 06A10; Secondary 05A17
MathSciNet review: 941434
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-C-L] M. Behzad, G. Chartrand, and L. Lesniak-Foster, Graphs & Digraphs, Wadsworth, Belmont, CA, 1979. MR 525578 (80f:05019)
  • [Be] A. Berele, A Schensted-type correspondence for the symplectic group, J. Combin. Theory A 43 (1986), 320-328. MR 867655 (88b:20027)
  • [Bi] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc., Providence, RI, 1967. MR 0227053 (37:2638)
  • [B-M] A. Bondy and U. S. R. Murty, Graph theory with applications, North-Holland, New York, 1976.
  • [Bu] L. Butler, Rational generating functions for enumerating chains of partitions, preprint. MR 978071 (89m:05006)
  • [C] L. Comtet, Advanced combinatorics, Reidel, Dordrecht/Boston, 1974. MR 0460128 (57:124)
  • [C-D-S] D. M. Cvetkovic, M. Doob, and H. Sachs, Spectra of graphs, Academic Press, New York, 1980. MR 572262 (81i:05054)
  • [E] P. Edelman, Abstract convexity and meet-distributive lattices, Proc. AMS-IMS-SIAM Conf. on Combinatorics and Ordered Sets, Arcata, 1985 (I. Rival, ed.), Contemp. Math. 57 (1986), 127-150. MR 856235 (87m:52003)
  • [G] R. J. Glauber, Some notes on multiple-boson processes, Phys. Rev. 84 (1951), 395-400.
  • [G-H-J] F. M. Goodman, P. de la Harpe, and V. Jones, Coxeter diagrams and towers of algebras, Chapter 2, Towers of multi-matrix algebras (preliminary version), MSRI book series, Springer, New York (to appear).
  • [H-W] P. Hanlon and D. Wales, On the decomposition of Brauer's centralizer algebras, J. Algebra (to appear).
  • [K] G. Kreweras, Sur une classe de problèmes de dénombrement liés au trellis des partitions des entiers, Cahiers du BURO, vol. 6, 1965.
  • [Ku] J. P. S. Kung, Radon transforms in combinatorics and lattice theory, Contemp. Math. 57 (1986), 33-74. MR 856232 (88d:05024)
  • [M] I. G. Macdonald, Symmetric functions and Hall polynomials, Oxford Univ. Press, Oxford, 1979. MR 553598 (84g:05003)
  • [Mi] W. Miller, Jr., Lie theory and special functions, Academic Press, New York and London, 1968. MR 0264140 (41:8736)
  • [M-M] M. Marcus and H. Minc, A survey of matrix theory and matrix inequalities, Prindle, Weber, & Schmidt, Boston, 1964. MR 0162808 (29:112)
  • [P] R. A. Proctor, Representations of $ {\text{sl}}(2,\mathbb{C})$ on posets and the Sperner property, SIAM J. Algebraic Discrete Methods 3 (1982), 275-280. MR 655567 (83k:06005)
  • [S-S] B. Sagan and R. Stanley, Robinson-Schensted algorithms for skew tableaux (to appear). MR 1075706 (92d:05177)
  • [St1] R. Stanley, Ordered structures and partitions, Mem. Amer. Math. Soc., no. 119, Amer. Math. Soc., Providence, RI, 1971. MR 0332509 (48:10836)
  • [St2] -, Theory and application of plane partitions, Parts 1 and 2, Studies in Applied Math. 50 (1971), 167-188, 259-279. MR 0325407 (48:3754)
  • [St3] -, The Fibonacci lattice, Fibonacci Quart. 13 (1975), 215-232. MR 0387143 (52:7989)
  • [St4] -, The stable behavior of some characters of $ {\text{SL}}(n,\mathbb{C})$, Linear and Multilinear Algebra 16 (1984), 3-27. MR 768993 (86e:22025)
  • [St5] -, Quotients of Peck posets, Order 1 (1984), 29-34. MR 745587 (85m:06007)
  • [St6] -, Enumerative combinatorics, vol. I, Wadsworth and Brooks/Cole, Pacific Grove, CA, 1986.
  • [St7] -, Weyl groups, the hard Lefschetz theorem, and the Sperner property, SIAM J. Algebraic Discrete Methods 1 (1980), 168-184. MR 578321 (82j:20083)
  • [St8] -, Variations on differential posets, Invariant Theory and Tableaux (D. Stanton, ed.), The IMA Volumes in Mathematics and Its Applications, Springer, New York (to appear). MR 1035494 (91h:06004)
  • [Su] S. Sundaram, On the combinatorics of representations of $ {\text{Sp}}(2n,\mathbb{C})$, Ph.D. thesis, M.I.T., 1986.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 06A10, 05A17

Retrieve articles in all journals with MSC: 06A10, 05A17

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society